# SDR IPXA2023122991799

- Difficulty date: December 28, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 25,563 hours, 15,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT OVER L-1 DOOR INOP IN NORMAL ON POSITION . WORKS IN EMERGENCY FUNCTION **OII 2** PREFORMED OPS CK PEER MM33-51-00 OPS CKS OK IN THE ON POSITION AND OFF POSITION.  THIS CLEARS ITEM
